# SDR UIEA2018012900130

- Difficulty date: January 16, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 110,629 hours, 18,334 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE RT WING LOWER IN SPAR SKIN NEAR RWS 655.  REPAIR DAMAGED AREA IAW EI T2017A57M-3075, REV 5, AND EI T2017 A57M-3132, REV 1.
